I'm prescribed methadone from my clinic and have met w/ my DR and counselor there and none of them know the reason of what I'm about to ask you. My Dr had asked for me to keep a log for two weeks and then schedule another appt w/ him to go over everything I've done to keep this from happening. My appt is this Fri April 8th and the past two weeks i've written down everything i've already tried in the past 2 months and about to go crazy, cause they have never heard of anything like this or seen anyone have this problem. But since December of 2010 I had noticed on my take home dosages that the next day when taken out of my lock box that my methadone (165mg) had turn a very light pink shade. When I looked at the bottle closer it had appeared that the bottle when turned slightly sideways that the bottle had pink stuck to the bottle. I opened the cap and looked closely and it looked like the methadone had a crystalized appearance floating, as if the methadone had broken down into a sugary substance just floating. I put the cap on and shook it to get the substance attached to the bottle off, but it would not come off unless i held it under hot water on the bottle(still with cap on) but would still be a very light pink shade. I've even gone to open the bottle the next time to dose and put warm water on inside and shake it to get it off from inside the bottle and drink it, but for some reason every steps i take to get the stuff off the bottle and the sugary/crystalized substance to break up, does not feel like i'm taking my full 165 mg dose. It feels like i've just taken an 80 mg dose. I've put my dosages in my lock box everywhere in my house to the fridge to place it to where I thought would be the right temperature and it still looks like it stuck ON inside the bottle and also looks like the sugary substance floating inside the bottom. I don't know if the methadone breaks down to the substance or what... but my DR at the clinic is very puzzled to why this is doing this to me. No one has access to my lock box or a key. So i've actually had to go from going to the clinic just on Mondays & Thursdays to going back every day now because of the way i feel when i have to take my dosages at home. I'm very frustrated with this and don't know what else to do. I don't know what else to do and hopefully you guys can point me in the right direction on what more i can do?! =( Cause i just know that at my next Drs appt this Friday, that if he didn't know what it could be and never hearing of this, that he's still not gonna know what to do and hopefully someone can give me some sort of advice? Please & thank you so much... hopefully this makes sense & can understand what I'm saying...

Frustrated in Phoenix